# SDR SWAA2020070793188

- Difficulty date: June 17, 2020
- Submitted: July 7, 2020
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 55,251 hours, 32,519 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 147A7500
- Condition: Cracked
- Location: Bs 907
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDEWALL SUPPORT IS CRACKED BS 907 RBL 21 WL 156 / REMOVED DAMAGED SUPPORT AT RBL 21 BS 887-947.5 IAW SRM CH 51-40-02. LOCATED AND DRILLED REPLACEMENT SUPPORT IAW SRM CH 51-40-05 AND DRAWING #147A7500 SHT. 19. 87696C 18JUN20. INSP 52 18JUN20 OK TO INSTALL. 87696C 29JUN20 INSP 52 29JUN20 INSTALLED SUPPORT AT BS 887-947.5 RBL 21 IAW SRM CH 51-40-02 AND DRAWING #147A7500
